JournalsrmiVol. 22, No. 3pp. 977–992

Restricted Radon Transforms and Unions of Hyperplanes

  • Daniel M. Oberlin

    Florida State University, Tallahassee, USA
Restricted Radon Transforms and Unions of Hyperplanes cover
Download PDF

Abstract

We study Lp(Rn)Ldμ(σ)α,(Ldt)L^p (\mathbb{R}^n)\rightarrow L^{\alpha ,\infty}_{d\mu (\sigma)}(L^{\infty}_{dt}) estimates for the Radon transform in certain cases where the dimension of the measure μ\mu on Σ(n1)\Sigma^{(n-1)} is less than n1n-1.

Cite this article

Daniel M. Oberlin, Restricted Radon Transforms and Unions of Hyperplanes. Rev. Mat. Iberoam. 22 (2006), no. 3, pp. 977–992

DOI 10.4171/RMI/481